MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REVISION CEM TIB TRAY S2.5; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US MBT REVISION CEM TIB TRAY S2.5; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Catalog Number 129435125
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Fall (1848); Swelling/ Edema (4577)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Subject id: (b)(6).Study no: dots clinical adverse event received for abnormal radiographic evaluation device (relatedness): definitely procedure (relatedness): not related date of event: 16/oct/2024 date of revision: no information provided device location: right date of implant: no information provided treatment/impact: no information provided depuy synthes products used: product details catalog id: 960101 lot id: 2707895 component type: patellar description: sigma patella oval dome 3 pegged 35mm catalog id: 129453226 lot id: 130996 component type: sleeve description: universal fem sleeve fully porocoat.Catalog id: 129454100 lot id: 130610 component type: sleeve description: mbt revision tibial sleeve 37mm catalog id: 960861 lot id: 112161 component type: wedge description: sigma wdg distal 4mm sz 3 rt catalog id: 960866 lot id: 112174 component type: femwdg description: sigma wdg posterior 4mm sz 3 catalog id: 960783 lot id: e73hm1 component type: adapter description: sigma femoral adapter bolt neutral catalog id: 960781 lot id: 130241 component type: adapter description: sigma femoral adapter 5 degree catalog id: 960088 lot id: 109047 component type: femoral description: sigma fem tciii cemented rt sz 3 catalog id: 129435125 lot id: 137229 component type: tibial description: mbt revision tibial cemented sz 2.5 catalog id: 962345 lot id: fp2j34 component type: insert description: sigma tibial insert tciii rp cvd sz 3 20mm female patient s/p bilateral tka (13 years for right depuy knee and 14 years for left unknown knee) referred to clinic after a fall.Patient reports no pain or instability.Physical exam reveals a small effusion of the right knee.A-rays identify well fixed knees with slow migration of the tibial trays and tibial sleeves into varus for both the right depuy knee and the unknown left knee.As the patient is having no pain or mobility issues, the surgeon does not treat the slow migration.
 
Additional Manufacturer Narrative
Product complaint # (b)(4)., depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10.

Brand Name
MBT REVISION CEM TIB TRAY S2.5
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20613791
Report Number1818910-2024-23087
Device Sequence Number8874431
Product Code NJL
UDI-Device Identifier10603295025955
UDI-Public(01)10603295025955(17)210831(10)137229
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue Number129435125
Device Lot Number137229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer11/10/2024
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT TRAY SLEEVE POR M/L 37MM.; PFC SIGMA FEM POST AUG SZ3 4MM.; PFC*SIGMA DIS AUG 4MM,SZ3,RGHT.; PFC*SIGMA TC3 FEM RT SZ3.; PFC*SIGMA/OV/DOME PAT 3PEG,35.; SIGMA FEM ADAPTER 5 DEGREE.; SIGMA FEM ADAPTER NEUTRAL BOLT.; TC3 RP TIBIAL INSERT S3,20.0.; UNIVERSAL FEM SLV FUL POR 34MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight112 KG